Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2011 (2011), Article ID 127070, 18 pages
Research Article

Effective Flow of Micropolar Fluid through a Thin or Long Pipe

Department of Mathematics, Faculty of Science, University of Zagreb, Bijenička 30, 10000 Zagreb, Croatia

Received 30 October 2010; Accepted 9 February 2011

Academic Editor: Saad A. Ragab

Copyright © 2011 Igor Pažanin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Igor Pažanin, “Effective Flow of Micropolar Fluid through a Thin or Long Pipe,” Mathematical Problems in Engineering, vol. 2011, Article ID 127070, 18 pages, 2011. doi:10.1155/2011/127070